A 42-year-old female asked:
Disclaimer

I had a tubal ligation 13 years ago. But my cycle is lasting longer then the normal 5 days .its been 7 and it’s very heavy with clots. It started li ?

1 doctor answer
Dr. Ravinder Nagpaul
36 years experience in Internal Medicine
See your GYN: It is most likely or may be due to development of Fibroids in Uterus check out with Your GYN and You will need a Ultrasound for this to diagnose
Answered on Jan 6, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Heavy periods: There are multiple options for heavy periods. Hormonal treatments such as birth control pills, Progesterone treatments and the Mirena (levonorgestrel) ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Peter Kurzweil
49 years experience in Internal Medicine
Possibly, but.....: Passing some clots after a tubal ligation may be normal, or may not be. Call the gynecologist that performed the procedure.
1
1 thank
A 39-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Heavy periods: There are multiple options for heavy periods. Hormonal treatments such as birth control pills, Progesterone treatments and the Mirena (levonorgestrel) ... Read More
A 35-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
May be an infection: It isn't likely that a tubal ligation done 3 years ago has anything to do with heavy bleeding 5 times in one month. This could have many causes includ ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month